Depósito Digital de Documentos de la UAB Encontrados 6 registros  La búsqueda tardó 0.01 segundos. 
1.
20 p, 319.4 KB Partial permutation decoding for binary linear and Z4-linear Hadamard codes / Barrolleta, Roland David ; Villanueva, M. (Mercè) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
In this paper, s-PD-sets of minimum size s + 1 for partial permutation decoding for the binary linear Hadamard code H_m of length 2^m , for all m ≥ 4 and 2 ≤ s ≤ floor(2^m/(1+m)) -1, are constructed. [...]
2017 - 10.1007/s10623-017-0342-8
Designs Codes and Cryptography, 2017  
2.
22 p, 1.2 MB Kernels and ranks of cyclic and negacyclic quaternary codes / Dougherty, Steven T. (University of Scranton. Department of Mathematics) ; Fernández Córdoba, Cristina (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
We study the rank and kernel of Z4 cyclic codes of odd length n and give bounds on the size of the kernel and the rank. Given that a cyclic code of odd length is of the form C = <fh, 2fg> , where fgh = x^n − 1, we show that <2f> ⊆ K(C) ⊆ C and C ⊆ R(C) ⊆ <fh, 2g> where K(C) is the preimage of the binary kernel and R(C) is the preimage of the space generated by the image of C. [...]
2016 - 10.1007/s10623-015-0163-6
Designs codes and cryptography, Vol. 81, Issue 2 (Nov. 2016) , p. 347-364  
3.
24 p, 809.3 KB Self-embeddings of Hamming Steiner triple systems of small order and APN permutations / Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Solov'eva, Faina I. (Sobolev Institute of Mathematics) ; Villanueva, M. (Mercè) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
The classification, up to isomorphism, of all self-embedding monomial power permutations of Hamming Steiner triple systems of order n = 2 m − 1 for small m (m ≤ 22), is given. As far as we know, for m ∈ {5, 7, 11, 13, 17, 19}, all given self-embeddings in closed surfaces are new. [...]
2015 - 10.1007/s10623-013-9909-1
Designs, codes and cryptography, Vol. 75 Issue 3 (June 2015) , p. 405-427  
4.
22 p, 782.7 KB Z₂Z₄-additive formally self-dual codes / Dougherty, Steven T. (University of Scranton. Department of Mathematics) ; Fernández Córdoba, Cristina (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
We study odd and even Z₂Z₄ formally self-dual codes. The images of these codes are binary codes whose weight enumerators are that of a formally self-dual code but may not be linear. Three constructions are given for formally self-dual codes and existence theorems are given for codes of each type defined in the paper.
2014 - 10.1007/s10623-012-9773-4
Designs, codes and cryptography, Vol. 72 Issue 2 (August 2014) , p. 435-453  
5.
11 p, 2.1 MB Permutation decoding of Z₂Z₄-linear codes / Bernal, José Joaquín (Universidad de Murcia) ; Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Fernández Córdoba, Cristina (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Villanueva, M. (Mercè) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
An alternative permutation decoding method is described which can be used for any binary systematic encoding scheme, regardless whether the code is linear or not. Thus, the method can be applied to some important codessuch as Z₂Z₄ -linear codes, which are binary and, in general, nonlinear codes in the usual sense. [...]
2015 - 10.1007/s10623-014-9946-4
Designs, Codes and Cryptography, Vol. 76 Núm. 2 (August 2015) , p. 269-277  
6.
18 p, 1.2 MB Efficient representation of binary nonlinear codes : constructions and minimum distance computation / Villanueva, M. (Mercè) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Pujol Capdevila, Jaume (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Zeng, Fanxuan (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
A binary nonlinear code can be represented as a union of cosets of a binary linear subcode. In this paper, the complexity of some algorithms to obtain this representation is analyzed. Moreover, some properties and constructions of new codes from given ones in terms of this representation are described. [...]
2015 - 10.1007/s10623-014-0028-4
Designs, codes and cryptography, Vol. 76, Issue 1 (July 2015) , p. 3-21  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.